Alert archive / Oklahoma / Flash Flood Warnings in 2015

Flash Flood Warning 6, NWS Norman, OK

May 6, 2015Cleveland County, McClain County, Oklahoma

NWS Norman, OK issued this flash flood warning at May 6, 2015, 1:40 AM CDT for Cleveland County, McClain County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2015, 1:40 AM CDT (06:40 UTC)
Expired
May 6, 2015, 4:30 AM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Cleveland County, OK, McClain County, OK

The radar

The Norman radar (KTLX), 13 km from the middle of the area, began a volume at 06:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 2:00 AM CDTFLASH FLOODNorman, OKNORMAN PD REPORTS FLASH FLOODING NEAR WEST LINDSAY AND LAHOMA AVENUE. SEVERAL CARS STALLED AND WATER RESCUES UNDERWAY. UP TO 2 FEET OF WATER OVER MAIN STREET JUST EAST OF FLOOD AVENUE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.7 hours before the alert went out and 4 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 171 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 209 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
171 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
762 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
209 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

254 
WGUS54 KOUN 060640
FFWOUN
OKC027-087-060930-
/O.NEW.KOUN.FF.W.0006.150506T0640Z-150506T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
140 AM CDT WED MAY 6 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
  NORTHERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 430 AM CDT
    
* AT 136 AM CDT...DOPPLER RADAR INDICATED 1 TO 2 INCHES OF RAIN HAS 
  FALLEN OVER THE PAST 1 TO 2 HOURS.  AN ADDITIONAL INCH OF RAIN CAN 
  BE EXPECTED THROUGH 3 AM.  

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SOUTHEASTERN OKLAHOMA CITY...NORMAN...MOORE...NEWCASTLE...
  PURCELL...NOBLE...SLAUGHTERVILLE...GOLDSBY...DIBBLE...WASHINGTON...
  COLE...LAKE THUNDERBIRD...STANLEY DRAPER LAKE AND STELLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3536 9720 3506 9726 3504 9763 3534 9751

$$

SIX

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 6, 12:22 AM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, May 6, 12:22 AM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1222 AM CDT WED MAY 6 2015

.DISCUSSION...
STORM COVERAGE AND INTENSITY HAS INCREASED ACROSS THE CENTRAL
THIRD OF OKLAHOMA...LIKELY DUE TO STRONG FORCING FROM THE NEARBY
NEGATIVE TILT MID/UPPER LEVEL DISTURBANCE. SOME MARGINALLY SEVERE
STORMS WITH HAIL TO HALF DOLLARS AND WINDS TO 60 MPH REMAIN
POSSIBLE...THOUGH HEAVY RAINFALL AND FREQUENT LIGHTNING ARE THE
BIGGER HAZARDS. THE TORNADO THREAT REMAINS LOW DUE TO RATHER
STABLE LOW LEVELS...THOUGH LOW LEVEL SHEAR IS STRONG AND A FEW
CIRCULATIONS HAVE BEEN BRIEFLY BEEN DETECTED BY RADARS. STORMS
HAVE BEEN ACCELERATING EASTWARDS OVER THE LAST HOUR OR TWO AND
WILL BE WELL INTO EASTERN OKLAHOMA BY 4 AM.

AVIATION DISCUSSION FOR THE 06Z TAFS IS BELOW.

&&

.AVIATION...
HAVE LOW CONFIDENCE IN THE TAFS.

ONGOING TSRA WILL BE EAST OF ALL TAF SITES BY 08Z. BRIEF VARIABLE
GUSTY WINDS AND MVFR OR LOWER CONDITIONS ARE POSSIBLE NEAR AND
EAST OF KAVK-KLAW THROUGH 08Z.

WIDESPREAD MVFR/IFR CONDITIONS MAY FORM 08-21Z...BUT CHANCES OF
THIS OCCURRING HAS DECREASED DUE TO ONGOING TSRA. THUS...WENT
OPTIMISTIC DURING THIS TIME FRAME...KEEPING MOST PLACES VFR.

AFTER 21Z...GENERALLY THINK VFR CONDITIONS WILL OCCUR.

ADDITIONAL ISO-SCT TSRA WILL LIKELY FORM OVER THE AREA AFTER
20Z...BUT DID NOT MENTION IN TAFS DUE TO LOW CONFIDENCE IN TIMING
AND LOCATIONS.

MBS

&&

.PREV DISCUSSION... /ISSUED 707 PM CDT TUE MAY 5 2015/

UPDATE...
INCREASED RAIN CHANCES THIS EVENING IN MANY LOCATIONS.

DISCUSSION...
WAVES OF SHOWERS WITH SOME THUNDERSTORMS WILL CONTINUE TONIGHT.
HEAVY RAINFALL OF 1 TO 3 INCHES IS POSSIBLE.

LATEST RADARS INDICATED NUMEROUS TO WIDESPREAD SHOWERS ACROSS
A LARGE PART OF CENTRAL OKLAHOMA WITH LESS COVERAGE OVER FAR
NORTHERN OKLAHOMA AS WELL AS DECREASING COVERAGE IN FAR
SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS. THINK THIS WILL
CONTINUE TONIGHT WITH THE HIGHEST RAIN CHANCES AND RAINFALL TOTALS
MAINLY NEAR I-35. NOT CONFIDENT ENOUGH TO ISSUE A FLASH FLOOD
WATCH AS THINK THE LACK OF INSTABILITY WILL KEEP RAINFALL RATES
BELOW ONE INCH PER HOUR AND LESSEN THE POTENTIAL OF WIDESPREAD
FLASH FLOODING.

SEVERE POTENTIAL FOR TONIGHT APPEARS TO BE LOW AND DECREASING AS
THE AIR IS RATHER STABLE AND COOL FROM ONGOING RAIN.

PRODUCTS HAVE BEEN UPDATED.

MBS

PREV DISCUSSION... /ISSUED 613 PM CDT TUE MAY 5 2015/

AVIATION...
A FEW WAVES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS EVENING
AND OVERNIGHT ACROSS THE AREA. AWAY FROM THE SHOWERS AND STORMS...
EXPECT WIDESPREAD MVFR TO IFR CEILINGS TO DEVELOP OVERNIGHT AND
LINGER INTO THE POST-SUNRISE HOURS. WINDS WILL BECOME RATHER GUSTY
BY MID-MORNING TOMORROW... ESPECIALLY ACROSS NORTHWESTERN
OKLAHOMA.

PREV DISCUSSION... /ISSUED 355 PM CDT TUE MAY 5 2015/

DISCUSSION...
A BROAD AREA OF SHOWERS AND THUNDERSTORMS CONTINUES TO LIFT
NORTHWARD ACROSS WESTERN NORTH TEXAS AND CENTRAL OK EARLY THIS
AFTERNOON. FURTHER WEST...REDEVELOPMENT IS OCCURRING OVER WEST
TEXAS...EASTERN NM...AND THE WESTERN TX PANHANDLE AHEAD OF THE MID
TO UPPER VORT MAX TRAVERSING NM. HEAVY RAINFALL WILL BE POSSIBLE
LATE TONIGHT AS THIS FEATURE PASSES OVER THE TX PANHANDLE AND
MOVES INTO OUR REGION. LOCALIZED FLOODING WILL BE THE MAIN THREAT.
IF MOST OF THE PRECIP EXITS OUR EASTERN FA BY 18Z TOMORROW...THIS
WILL BE FAVORABLE FOR DESTABILIZATION ACROSS AT LEAST OUR WESTERN
ZONES DURING THE AFTERNOON AND EARLY EVENING HOURS WHERE A SLIGHT
RISK REMAINS INTACT. NAM AND GFS FORECAST SOUNDINGS CONTINUE TO
INDICATE MODERATE INSTABILITY BY 00Z...ALONG WITH FAIRLY
IMPRESSIVE HODOGRAPHS WEST OF I35 (ESPECIALLY THE NAM). WEAK
FORCING MAY LIMIT THE OVERALL COVERAGE AND INITIATION ALONG THE
SFC TROUGH/DRYLINE BUT THIS COULD ALSO RESULT IN MORE DISCRETE
SUPERCELLS...PERHAPS INCREASING THE RISK OF TORNADOES AS STORMS
MOVE EAST CLOSER TO THE I35 CORRIDOR.

SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE THROUGH THIS
WEEKEND AHEAD OF AN APPROACHING CLOSED LOW. SEVERAL MID TO UPPER
LEVEL PERTURBATIONS WILL IMPACT THE REGION WITHIN THE SLOWLY
INCREASING SW FLOW ALOFT. THE POTENTIAL FOR STRONG TO SEVERE
STORMS WILL BE PRESENT EACH DAY OF THE WEEK THROUGH SUNDAY BUT
SATURDAY STILL APPEARS TO BE THE MOST FAVORABLE DAY FOR
WIDESPREAD SEVERE WX ACROSS THE REGION. THE SEVERE POTENTIAL WILL
MOVE INTO SE OK SUNDAY.

CONFIDENCE IN AT LEAST LOCALIZED FLASH FLOODING IS INCREASING AND
A FLASH FLOOD WATCH MAY BE EVENTUALLY NEEDED FOR PORTIONS OF
CENTRAL AND SOUTHERN OK...AND MAYBE WESTERN N TX. FOR THE
MOMENT CURRENT NWP QPF OUTPUT SUGGESTS SOME LOCATIONS ACROSS
CENTRAL OK COULD RECEIVE OVER 4 INCHES OF RAINFALL...WITH LOCALLY
HIGHER AMOUNTS. RAIN CHANCES SHOULD FINALLY COME TO AN END BY
MONDAY AS A COLD FRONT MOVES INTO THE RED RIVER VALLEY AND NORTH
TEXAS TUES AM.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  66  77  65  79 /  50  40  70  50
HOBART OK         64  78  64  79 /  50  50  70  60
WICHITA FALLS TX  66  80  67  79 /  50  50  60  60
GAGE OK           62  79  60  79 /  20  50  60  50
PONCA CITY OK     67  79  64  80 /  50  40  80  70
DURANT OK         67  80  68  79 /  30  40  60  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

17/26/17
Hazardous weather outlook, May 5, 8:34 PM CDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
834 PM CDT TUE MAY 5 2015

OKZ004>048-050>052-TXZ083>090-070130-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
834 PM CDT TUE MAY 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TONIGHT...

.HEAVY RAIN AND FLOODING...
ROUNDS OF SHOWERS AND THUNDERSTORMS TONIGHT ARE CAPABLE OF
PRODUCING VERY HEAVY RAIN WHICH MAY RESULT IN SOME FLOODING.
SOME LOCATIONS MAY RECEIVE AN ADDITIONAL 1 TO 3 INCHES OF
RAINFALL.

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR FAR WESTERN
NORTH TEXAS THROUGH 1 AM TONIGHT INCLUDING FOARD AND KNOX
COUNTIES. A MARGINAL RISK OF SEVERE STORMS CONTINUES THROUGH
1 AM TONIGHT ACROSS THE REST OF WESTERN NORTH TEXAS AND
SOUTHWESTERN OKLAHOMA.

A FEW SEVERE STORMS MAY OCCUR THROUGH 1 AM IN THE SLIGHT AND
MARGINAL RISK AREAS. HAIL UP TO HALF DOLLARS AND WINDS UP TO
60 MPH ARE THE MAIN HAZARDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
A RATHER ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE WEDNESDAY
INTO AT LEAST SUNDAY WITH A RISK OF SEVERE STORMS EACH DAY ALONG
WITH THE POTENTIAL FOR FLOODING RAINFALL.

FOR WEDNESDAY...THERE IS A SLIGHT RISK OF SEVERE STORMS
MAINLY WEST OF ENID...LAWTON AND WICHITA FALLS. LARGE HAIL...
DAMAGING WIND GUSTS... AND A FEW TORNADOES WILL BE CONCERNS
WEDNESDAY AFTERNOON AND EVENING.

ON THURSDAY... THE SLIGHT RISK AREA IS MAINLY CONFINED TO A SMALL
AREA OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. LARGE HAIL AND
STRONG WINDS WILL BE THE MAIN CONCERNS.

A HIGHER LIKELIHOOD FOR SEVERE STORMS MAY EXIST ON SATURDAY AND
SUNDAY.

WHAT HAPPENS EACH DAY THIS WEEK INTO THE WEEKEND WILL LIKELY BE
DEPENDENT ON WHAT HAPPENS THE DAY BEFORE SO CHECK THE FORECAST
OFTEN FOR THE LATEST INFORMATION.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Special weather statement, May 5, 10:56 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1056 PM CDT TUE MAY 5 2015

TXZ084-060430-
FOARD TX-
1056 PM CDT TUE MAY 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FOARD COUNTY UNTIL
1130 PM CDT...

AT 1053 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES EAST OF
CHALK...MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...

LAT...LON 3402 10005 3410 9983 3387 9971 3384 10005
TIME...MOT...LOC 0353Z 252DEG 19KT 3392 10006
Special weather statement, May 5, 11:47 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1147 PM CDT TUE MAY 5 2015

OKZ018-019-024-025-060515-
OKLAHOMA OK-CANADIAN OK-LOGAN OK-KINGFISHER OK-
1147 PM CDT TUE MAY 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OKLAHOMA...EASTERN
CANADIAN...SOUTHWESTERN LOGAN AND SOUTHEASTERN KINGFISHER COUNTIES
UNTIL 1215 AM CDT...

AT 1143 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 4 MILES WEST OF PIEDMONT TO 2 MILES SOUTH OF MUSTANG...MOVING
NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
HAIL UP TO ONE-HALF INCH DIAMETER...

LAT...LON 3548 9734 3538 9766 3538 9767 3537 9767
      3534 9777 3534 9778 3568 9791 3606 9748
TIME...MOT...LOC 0443Z 229DEG 30KT 3562 9782 3536 9776
Special weather statement, May 5, 11:56 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1156 PM CDT TUE MAY 5 2015

OKZ027-028-060530-
GRADY OK-MCCLAIN OK-
1156 PM CDT TUE MAY 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRADY AND WEST
CENTRAL MCCLAIN COUNTIES UNTIL 1230 AM CDT...

AT 1156 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR AMBER...
MOVING NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LAT...LON 3507 9783 3514 9793 3534 9780 3521 9758
TIME...MOT...LOC 0456Z 219DEG 12KT 3516 9782
Local storm report, May 6, 12:27 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1227 AM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     TSTM WND GST     5 WNW EL RENO           35.56N 98.04W
05/06/2015  M66 MPH          CANADIAN           OK   MESONET

&&

MBS
Local storm report, May 6, 12:39 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1239 AM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 AM     TSTM WND GST     2 N NORMAN              35.25N 97.44W
05/06/2015  E60 MPH          CLEVELAND          OK   PUBLIC

&&

MBS
Local storm report, May 6, 12:50 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1250 AM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1247 AM     FLASH FLOOD      CYRIL                   34.90N 98.20W
05/06/2015                   CADDO              OK   AMATEUR RADIO

            NUMEROUS HOMES FLOODED. 4.8 INCHES OF RAINFALL RECORDED
            IN THE PAST 24 HOURS.

&&

MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 9:12 PM CDTSpecial Weather StatementOUNHarmon33 min
May 5, 10:20 PM CDTSpecial Weather StatementOUNGrady25 min
May 5, 10:44 PM CDTSpecial Weather StatementOUNGrady31 min
May 5, 10:47 PM CDTSevere Thunderstorm WarningOUNKiowa28 min
May 5, 11:41 PM CDTFlash Flood WarningOUNCaddo, Canadian, Comanche, Grady, Kiowa3 hr
May 5, 11:47 PM CDTSpecial Weather StatementOUNLogan, Oklahoma28 min
May 5, 11:56 PM CDTSpecial Weather StatementOUNGrady34 min
May 6, 12:00 AM CDTSevere Thunderstorm WarningOUNGarfield, Noble30 min
May 6, 12:21 AM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma114 min
May 6, 12:27 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Kingfisher, Logan, McClain and 2 more48 min
May 6, 1:02 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray28 min
May 6, 2:11 AM CDTAreal Flood AdvisoryOUNGrady, Stephens3 hr
May 6, 2:42 AM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole33 min
May 6, 3:11 AM CDTSpecial Weather StatementOUNMcClain, Pottawatomie34 min
May 6, 3:36 AM CDTAreal Flood AdvisoryOUNHughes, Pottawatomie, Seminole3 hr
May 6, 3:41 AM CDTSevere Thunderstorm WarningOUNHughes, Seminole34 min
May 6, 6:10 AM CDTRiver Flood WarningOUNPottawatomie, Seminole5 days
May 6, 6:46 AM CDTSpecial Weather StatementOUNLincoln29 min
May 6, 12:46 PM CDTSevere Thunderstorm WarningOUNCaddo26 min
May 6, 2:11 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche49 min
May 6, 2:45 PM CDTTornado WarningOUNCaddo30 min
May 6, 3:03 PM CDTSevere Thunderstorm WarningOUNBlaine, Major42 min
May 6, 3:10 PM CDTTornado WarningOUNCaddo, Grady35 min
May 6, 3:35 PM CDTSpecial Weather StatementOUNCleveland, Oklahoma25 min
May 6, 3:43 PM CDTTornado WarningOUNGrady32 min
May 6, 3:45 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Grant, Major45 min
May 6, 4:03 PM CDTTornado WarningOUNAlfalfa, Garfield, Grant, Major27 min
May 6, 4:12 PM CDTTornado WarningOUNGrady33 min
May 6, 4:27 PM CDTTornado WarningOUNMajor33 min
May 6, 4:43 PM CDTTornado Warning EmergencyOUNGrady, McClain47 min
May 6, 4:48 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey42 min
May 6, 4:52 PM CDTTornado WarningOUNAlfalfa, Garfield, Major23 min
May 6, 5:15 PM CDTTornado WarningOUNAlfalfa, Garfield, Grant, Major30 min
May 6, 5:21 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady39 min
May 6, 5:24 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey51 min
May 6, 5:25 PM CDTTornado Warning EmergencyTornado observedCatastrophic damage threatOUNCleveland, Grady, McClain9 min
May 6, 5:29 PM CDTTornado WarningOUNCleveland, McClain31 min
May 6, 5:44 PM CDTTornado WarningOUNGarfield, Grant31 min
May 6, 5:55 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman50 min
May 6, 5:56 PM CDTTornado WarningOUNCleveland34 min
May 6, 6:04 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant41 min
May 6, 6:04 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman16 min
May 6, 6:06 PM CDTFlash Flood Warning EmergencyOUNCaddo, Canadian, Cleveland, Grady, McClain, Oklahoma15 hr
May 6, 6:09 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma51 min
May 6, 6:12 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady48 min
May 6, 6:13 PM CDTSevere Thunderstorm WarningOUNGrant32 min
May 6, 6:17 PM CDTTornado WarningOUNCleveland, Oklahoma28 min
May 6, 6:18 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major42 min
May 6, 6:21 PM CDTSevere Thunderstorm WarningOUNAlfalfa24 min
May 6, 6:31 PM CDTTornado WarningOUNCaddo, Canadian, Grady29 min
May 6, 6:36 PM CDTTornado Warning Tornado observedOUNBlaine, Dewey, Major24 min
May 6, 6:39 PM CDTTornado WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie20 min
May 6, 6:43 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant32 min
May 6, 6:48 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman29 min
May 6, 6:57 PM CDTTornado WarningOUNGrant33 min
May 6, 6:57 PM CDTTornado Warning Tornado observedOUNGrady33 min

Nearby

Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.